# SDR NWAA081495523

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 69,229 hours, 28,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT DOOR 4 LEFT WOULD NOT TEST DURING A MAINTENANCE CHECK.  MAINTENANCE RELAMPED THE EMERGENCY LIGHT AND OPERATION CHECKED GOOD.
